Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8138
Title: Levitin-Polyak well-posedness of constrained vector optimization problems
Authors: Huang, XX
Yang, XQ 
Keywords: (generalized) Levitin-Polyak well-posedness
Constrained vector optimization
Minimizing sequence
Penalty type methods
Issue Date: 2007
Publisher: Springer
Source: Journal of global optimization, 2007, v. 37, no. 2, p. 287-304 How to cite?
Journal: Journal of Global Optimization 
Abstract: In this paper, we consider Levitin-Polyak type well-posedness for a general constrained vector optimization problem. We introduce several types of (generalized) Levitin-Polyak well-posednesses. Criteria and characterizations for these types of well-posednesses are given. Relations among these types of well-posedness are investigated. Finally, we consider convergence of a class of penalty methods under the assumption of a type of generalized Levitin-Polyak well-posedness.
URI: http://hdl.handle.net/10397/8138
DOI: 10.1007/s10898-006-9050-z
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

43
Last Week
0
Last month
2
Citations as of May 26, 2017

WEB OF SCIENCETM
Citations

44
Last Week
0
Last month
0
Citations as of May 29, 2017

Page view(s)

33
Last Week
0
Last month
Checked on May 28, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.